# SDR R61A201402100261

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17006121401
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING REFUEL DIFFUSER TUBE HAS DEPOSITE ON ENDS OF TUBES OTBD OF REFUEL SHUTOFF VALVE.  MX R & R DIFFUSER TUBE IAW AMM 28-23-20.
